Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Got edema in lower legs, painful, normal BP. What sort of treatment should i pursue?

Greetings, Dr. Grief,
I am a 55 yo female in mainly good health. I take synthroid, for 13 years now. I get edema in my lower legs, and they are usually painful to touch, ie, I cannot tolerate a massage that includes legs. The visible varicose veins, mainlly lle, are tender to touch, but also my upper legs are painful when massaged. I have a normal BP (120/70's).
I have always had a pulmonic murmur, but only grade 1 or 2 at most.
What sort of evaluation/treatment do you think I should pursue? I don't want things to progress ant further!
Maureen G.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The swelling in the legs along with the pain could be due to a vascular problem like clot, cardiac cause, renal insufficiency, increased salt intake, etc. You need to consult your physician for proper investigations needed.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor